# SDR SWAA2021060378568

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 8,276 hours, 18,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT REPORTS OVERWING EXIT SIGN FELL OFF. / RESCURED OVERWING EXIT LENS IAW S.I.P. REF AMM 33-51-04.
